Advertisement

The Linearized Monge–Ampère Equation

  • Cristian E. Gutiérrez
Chapter
  • 1k Downloads
Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 89)

Abstract

Building on the results from Chapters 1, 3 and Section 6.5, the purpose in this chapter is to develop an affine version of the regularity theory of solutions to elliptic partial differential equations.

Keywords

Affine Version Elliptic Partial Differential Equations Harnack Inequality Quasi-metric Space Type Decomposition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Bibliography

  1. [Bre91]
    Y. Brenier, Polar factorization and monotone rearrangement of vector-valued functions. Commun. Pure Appl. Math. 44 (4), 375–417 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [CC95]
    L.A. Caffarelli, X. Cabré, Fully Nonlinear Elliptic Equations. American Mathematical Society Colloquium Publications, vol. 43 (American Mathematical Society, Providence, 1995)Google Scholar
  3. [CG97]
    L.A. Caffarelli, C.E. Gutiérrez, Properties of the solutions of the linearized Monge–Ampère equation. Am. J. Math. 119 (2), 423–465 (1997)CrossRefzbMATHGoogle Scholar
  4. [CNS84]
    L.A. Caffarelli, L. Nirenberg, J. Spruck, The Dirichlet problem for nonlinear second–order elliptic equations I. Monge–Ampère equation. Commun. Pure Appl. Math. 37, 369–402 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [Don05]
    S.K. Donaldson, Interior estimates for solutions of Abreu’s equation. Collect. Math. 56 (2), 103–142 (2005)MathSciNetzbMATHGoogle Scholar
  6. [FGL08]
    G. Di Fazio, C.E. Gutiérrez, E. Lanconelli, Covering theorems, inequalities on metric spaces and applications to PDE’s. Math. Ann. 341 (2), 255–291 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  7. [GN11]
    C.E. Gutiérrez, T. Nguyen, Interior gradient estimates for solutions to the linearized Monge–Ampère equation. Adv. Math. 228 (4), 2034–2070 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [GN15]
    C.E. Gutiérrez, T. Nguyen, Interior second derivatives for solutions to the linearized Monge-Ampère equation. Trans. Am. Math. Soc. 367 (7), 4537–4568 (2015). https://math.temple.edu/~gutierre/papers/GutierrezNguyenW2p-12-7-12.pdf CrossRefzbMATHGoogle Scholar
  9. [GT83]
    D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edn. (Springer, New York, 1983)CrossRefzbMATHGoogle Scholar
  10. [GT06]
    C.E. Gutiérrez, F. Tournier, W 2, p-estimates for solutions to the linearized Monge–Ampère equation. Trans. Am. Math. Soc. 358, 4843–4872 (2006)CrossRefzbMATHGoogle Scholar
  11. [Hua99]
    Q. Huang, Harnack inequality for the linearized parabolic Monge–Ampère equation. Trans. Am. Math. Soc. 351, 2025–2054 (1999)CrossRefzbMATHGoogle Scholar
  12. [Le16]
    N.Q. Le, Boundary Harnack inequality for the linearized Monge-Ampère equations and applications (2016), http://arxiv.org/abs/1511.01462 Google Scholar
  13. [LN14]
    N.Q. Le, T. Nguyen, Global W 2, p estimates for solutions to the linearized Monge-Ampère equation. Math. Ann. 358 (3–4), 629–700 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  14. [Loe06]
    G. Loeper, A fully nonlinear version of the incompressible Euler equations: the semigeostrophic system. SIAM J. Math. Anal. 38 (3), 795–823 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  15. [LS13]
    N.Q. Le, O. Savin, Boundary regularity for solutions to the linearized Monge–Ampère equations. Arch. Rational Mech. Anal. 210 (3), 813–836 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  16. [LS15]
    N.Q. Le, O. Savin, On boundary Hölder gradient estimates for solutions to the linearized Monge-Ampère equations. Proc. Am. Math. Soc. 143 (4), 1605–1615 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  17. [Mal14]
    D. Maldonado, Harnack’s inequality for solutions to the linearized Monge-Ampère operator with lower-order terms. J. Diff. Equat. 256 (6), 1987–2022 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  18. [NCP91]
    J. Norbury, M. Cullen, R. Purser, Generalized Lagrangian solutions for atmospheric and oceanic flows. SIAM J. Math. Anal. 51 (1), 20–31 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  19. [Sav10]
    O. Savin, A Liouville theorem for solutions to the linearized Monge-Ampère equation. Discrete Contin. Dyn. Syst. 28 (3), 865–873 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  20. [Tru01]
    N.S. Trudinger, Glimpses of nonlinear PDEs in the twentieth centruy. A priori estimates and the Bernstein problem, in Challenges for the 21st Century: International Conference on Fundamental Sciences: Mathematics and Theoretical Physics, Singapore, ed. by L.H.Y. Chen, J.P. Jesudason, C.H. Lai, C.H. Oh, K.K. Phua, E.-C. Tan (World Scientific Publishing Company, Singapore, 2001), pp. 196–212Google Scholar
  21. [TW00]
    N.S. Trudinger, X.-J. Wang, The Bernstein problem for affine maximal hypersurfaces. Invent. Math. 140, 399–422 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  22. [TW08a]
    G.-J. Tian, X.-J. Wang, A class of sobolev type inequalities. Methods Appl. Anal. 15, 257–270 (2008)MathSciNetGoogle Scholar
  23. [TW08b]
    N.S. Trudinger, X.-J. Wang, The Monge-Amper̀e equation and its geometric applications, in Handbook of Geometric Analysis. Advanced Lectures in Mathematics, vol. 1 (International Press, Boston, 2008), pp. 467–524Google Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  • Cristian E. Gutiérrez
    • 1
  1. 1.Department of MathematicsTemple UniversityPhiladelphiaUSA

Personalised recommendations